# SDR ASAA0843444

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65370611
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B UPPER TRAILING EDGE PANEL HAS A SMALL DENT 85 INCHES O/B OF I/B END 9 INCHES FWD OF TRAILING EDGE.  REPAIRED LT WING I/B UPPER TRAILING EDGE PANEL IAW B737 400 SRM 51-70-10 REPAIR.
